# SDR REXA2016031400511

- Difficulty date: March 14, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N8683B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7683
- Aircraft time: 24,350 hours, 21,906 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSE, RT SIDE JUST FWD OF SERVICE DOOR FRAME, SILL HAS MINOR CORROSION.  SERVICEABLE FWD SERVICE DOOR FRAME SILL WAS REPLACED IAW SRM 51-42-06 & 51-40-11.
